# SDR 2023F00187

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: General aviation
- Make and model: Boeing 717-200
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gearshaft
- Part number: 39745300
- Part serial: EA021555
- Condition: Abnormal
- Location: Engine
- Component: Engine Accessor
- Component part number: 39700912
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON FEBRUARY 10, 2023 THIS AGB WAS RECEIVED BY STS MAINTENANCE ORGANIZATION (EASA FR.145.0229) FOR AN OVERHAUL (NOT RELATED TO THIS EVENT) FROM CUSTOMER ROLLS-ROYCE NORTH AMERICA. THIS AGB WAS NEVER SERVICED BY STS BEFORE.  DURING DISASSEMBLY, IT WAS OBSERVED THAT  THE AGB HAD A "LINE 12 GEARSHAFT" P/N:39745400 S/N:EA030849 (ORIGINALLY MOUNTED ON AGB "BR715" S/N:1345)  THE BEARING P/N:39744000 OUTER RING AND INNER RING S/N ARE DIFFERENT OUTER RING S/N:EB185916 (SAME AS PRODUCTION S/N) INNER RING: S/N:EB205603 (ORIGINALLY MOUNTED ON THE AGB "BR715" S/N:1345).
